# SDR FDEA202405030564

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28842
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE NO 14 SLAT TRACK CUTOUT OUTBOARD LOWER CORNER AT STATION XOS 891 FOUND CRACK.  RIGHT WING LEADING EDGE NUMBER 14 SLAT TRACK CUT OUT OUTBOARD LOWER CORNER AT   STATION XOS 891 CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
